# SDR 99FDEA00256

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- System (JASC): 5270 · Door Warning System
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Pack Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

99-156 - AIR COND LIGHT CAME ON AT ABOUT 40 MIN INTO THE FLT.  REMOVED CANNON PLUG FROM NR 2 PACK (AC) DOOR.  CLEANED PLUG AND REINSTALLED CYCLE SW SEV TIMES.  OPS CK NORM IAW 52-70-07-2.
